# SDR ASOA2014100811392

- Difficulty date: September 20, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 29,607 hours, 20,635 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER MID CAP ANGLE IS CORRODED AT INBD AND OTBD SIDE.  REMOVED AND REPLACED THE CAP ANGLE IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
